Shufei. Wu

Work place: School of Mathematics and Information Science, Henan Polytechnic University, Henan, China



Research Interests: Computational Mathematics, Mathematics of Computing, Mathematics


Shufei. Wu received the PhD degree from Fuzhou University, China in 2017. He is currently a lecture in the School of Mathematics and Information Science at Henan Polytechnic University, China. His research interests include directed graphs, hyper-graphs and probabilistic methods in extremal combinatorics.

Author Articles
Labeling a kind of Cubic Graphs by Subgraph Embedding Method

By Yujie. Bai Shufei. Wu

DOI:, Pub. Date: 8 Feb. 2021

Based on a problem raised by Gao et. al. (Bull. Malays. Math. Sci. Soc., 41 (2018) 443–453.), we construct  a family of cubic graphs which are double-edge blow-up of ladder graphs. We determine the full friendly index sets of these cubic graphs by embedding labeling graph method. At the same time, the corresponding labeling graphs are  provided. 

[...] Read more.
Other Articles